Home » Tennessee Nurse Who Fainted During COVID-19 Vaccine Is Not Dead: Tiffany Dover Biography, Wiki, Age, Net Worth, Family, Twitter, Instagram, Facebook
Breaking News Health & Fitness USA

Tennessee Nurse Who Fainted During COVID-19 Vaccine Is Not Dead: Tiffany Dover Biography, Wiki, Age, Net Worth, Family, Twitter, Instagram, Facebook

Tiffany Dover Biography

Tiffany Dover Biography, Tiffany Dover Wiki

Tiffany Dover is a registered nurse at CHI Memorial Foundation in Chattanooga, Tennessee, who fainted while talking to reporters after getting the COVID-19 vaccine.

Now people fill his Facebook page with comments and concerns, asking if he is dead or alive. You can see the video of the moment Dover fainted later in this article.

 

CHI Memorial Hospital confirmed on Twitter that Dover is in good shape and is still alive. “UPDATE: Nurse Tiffany Dover appreciates the concern for her. It’s at home and doing well. The hospital wants privacy for himself and his family, ”he wrote. The hospital says he has a medical condition that causes fainting.

In an earlier statement, the hospital wrote on Thursday, December 17, 2020 that CHI Memorial “administered the first doses of the Pfizer COVID-19 vaccine to six people, three physicians and three nurses. Shortly after, and while a media interview was taking place, one of the nurses became dizzy and the ground was helped. He never lost consciousness and quickly recovered. ”

 

“I have a history of overactive vagal reaction and so if anything from pain, hangnails or studs my toe, I’m just passing myself,” said the nurse in a media interview with Chattanooga TV stations a few minutes after recovery.

According to the Centers for Disease Control and Prevention, the hospital wrote that fainting can occur after many types of vaccines.

 

“Fainting can happen after many types of vaccines,” the hospital says on the CDC website. Fainting can be triggered by many medical procedures. In fact, the CDC has received reports that people fainted after almost all vaccinations. Fainting is most common after vaccination; It has been reported after three vaccines given to adolescents: HPV, MCV4 and Tdap. ”

 

In the statement made by the hospital, “Since the contents of these three vaccines are different and all of them have fainting, scientists think that fainting is not caused by the vaccines themselves, but by the vaccination process. However, there is still no definitive answer as to whether a component of the vaccines is responsible for fainting, or whether adolescents are more likely to experience fainting than children or adults. ”

 

The hospital continued: “Approximately 3% of men and 3.5% of women report fainting at least once in their lifetime, but it is not known how often fainting occurs after vaccination. Working using medical record-based systems is difficult, as fainting usually does not have a permanent effect. However, the Vaccine Adverse Event Reporting System (VAERS) receives many reports of syncope each year, and many more are unlikely to be reported. ”

According to KHOU-TV, Tiffany Dover fainted a few minutes after receiving the vaccine on Thursday. Dover said he had a medical condition that could sometimes cause him to faint. ”

 

He passed out on live TV. “Sorry, I’m really dizzy,” he said.

 

“This fainting case is not an adverse reaction to the vaccine,” said Jesse L. Tucker, CHI Memorial intensive care doctor, in a media interview quoted by the hospital in a statement, “but it’s about his medical condition.”

 

Dover also told the media, “All my staff, you know, we are excited to be vaccinated. We are in the COVID unit, so, you know, my team will get the first chance to get vaccinated. ”

 

The Associated Press reported that Dover “stood up shortly after fainting,” and told reporters, “It’s common for me. I feel good now.”

ADS